MathSciNet Relay Station
MathSciNet bibliographic data
MR1979537 (2004c:05144) 05C69
Meshulam, Roy Domination numbers and homology. J. Combin. Theory Ser. A 102 (2003), no. 2, 321–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement